# SDR COEA2020062409917

- Difficulty date: May 14, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 26,522 hours, 34,219 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: S53174000214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: FWD PRESSURE BULKHEAD LT MOST OUTBOARD STIFFENER HAS LEVEL 2 CORROSION NEAR THE TOP END.  CORRECTIVE ACTION: REPAIRED PER SRM 531110-300-807-A01.
